Eurydice Posted June 1, 2011 Share Posted June 1, 2011 So, I've been on BuSpar for nearly two years now. Every time I tell the pdoc it's not helping, his response is to up the dosage. This past month I've been on 60 mg, which has succeeded only in giving me hot flashes and restless leg syndrome on top of my anxiety. Finally told pdoc I want off, and he obliged and prescribed me some Vistaril, which I've never heard of, but I'm hoping it'll help me avoid benzos since those just make me tired and weepy. Anyway, I'm wondering how I should stop taking the Buspar. I know I should've asked pdoc but it slipped my mind and I don't feel like calling him about it. The internet's giving me mixed messages on the matter. I've forgotten to take it for up to three days at a time with no side effects, but I still feel nervous cutting out a medication cold turkey. Secondly, Vistaril: have you taken this? What has your experience been? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.